# SDR 04FDEA02946

- Difficulty date: October 18, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC74901
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP VANE INBOARD TEE FITTING, ALL (3) BUSHING BORES EXCEEDED LIMIT.  RIGHT WING, INBOARD FLAP VANE INBOARD TEE FITTING, ALL (3)   EXCEEDED LIMIT BORES REPAIRED AS PER EA NR 1-5750-77965, TITLE: WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, RIGHT HAND INBOARD FLAP VANE ATTACH FITTING REWORK.
